# SDR AALA201508199005

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 9,997 hours, 4,146 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: D5227936000781
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARMING HANDLE BROKEN.  R & R ARM & DISARM UNIT.  FUNCTIONAL TEST OF SLIDE RELEASE MECHANISM.  OPERATIONS CHECKED SATISFACTORY IAW AMM 52-22-00-000-001-A & 52-22-00-720-001.
